Newton's method for nonlinear stochastic wave equations driven by one-dimensional Brownian motion

Henryk Leszczyński , Monika Wrzosek

Abstract

n/a
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Monika Wrzosek (FMPI / IM)
Monika Wrzosek,,
- Institute of Mathematics
Other language title versions
Journal seriesMathematical Biosciences and Engineering, ISSN 1547-1063, (A 20 pkt)
Issue year2017
Vol14
No1
Pages237-248
Publication size in sheets0.55
Keywords in EnglishNewton's method, wave equation, stochastic differential equations, probabilistic convergence, nonlocal dependence
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.035 (2) - 2016=1.167 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back